Exercises

Exercise is any physical activity that helps in maintaining the overall health of the body. Physical exercises are generally classified into three groups, namely aerobic exercises (walking, swimming, cycling), anaerobic exercises (weight and functional training), and flexibility exercises (stretching).

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Is diabetes medicine needed if HbA1c is 7.5?

Query: Hello doctor, I am a 52 year old female. One year before I went to a diabetologist and took glucose tolerance test. Here is the result, fasting - 128 mg/dL, 1 hour - 340 mg/dL, 2 hour - 196 mg/dL. Doctor prescribed medicine for a month but after that I did not take any medication. Now I would...  Read Full »


Dr. Ankush Gupta

Criticalcare Physician, Family Physician, General Practitioner, Diabetologist

Answer: Hi, Welcome to icliniq.com. As you have mentioned that took medicine for a month, still your HbA1c - glycated hemoglobin is 7.5 (attachment removed to protect patient identity). This is little high. The target of HbA1c should be less than 7. So, I would suggest you to continue with tablet Glycipha...  Read Full »

What is the reason for nausea after workout?

Query: Hello doctor, I am seeking fitness expert insight on nausea after the workout. If someone feels nauseous after a workout, what might that mean and if someone regularly feels nauseous after workouts, what could be causing that? What can someone do before, during and after a workout to prevent nausea...  Read Full »


Dr. Atul Prakash

Fitness Expert, Orthopaedician And Traumatologist, Physiotherapist, Spine Health Specialist

Answer: Hello, Welcome to icliniq.com. Feeling sick after a workout is multifactorial overexercising, high intensity, overhydration, or electrolyte imbalance are some of the causes. Regular episodes of nausea could be due to high intensity or overhydration. Keep hydrated but do not take too much water. M...  Read Full »

What are the causes for headaches and swollen feet?

Query: Hello doctor, I am wondering if anyone would know what is wrong or what other tests can be done. My ANA is 1:360, TSH is 0.5, free and total, T3 and T4 are normal. SLE (systemic lupus erythematosus) is negative, Sjorgen's is negative, and thyroid ultrasound is normal. Symptoms experienced are extrem...  Read Full »


Dr. Ashaq Hussain Parrey

General Medicine Physician, Internal Medicine Physician, Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your post. Firstly, let me summarize your complaints and investigations. You have symptoms of ill health which include headaches, giddiness, and swelling of feet and ankles. Positive findings on investigations are your high leukocyte count of more than...  Read Full »

Why do I feel dizzy after taking Ibuprofen?

Query: Hi doctor, I am a 18 year old female, and I weigh 135 lbs and 5.4 feet tall. I take birth control pills every night, along with two 500 mcg Biotin and two 500 mg cranberry pills. Tonight, I had a headache, so I accidentally took two 800 mg Ibuprofen tablets without thinking about it. I feel extremel...  Read Full »


Dr. R Balakrishnan Menon

Infertility Specialist, Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. How are you doing? You do not need to worry about any of these symptoms. Let me explain. Biotin and Cranberry are health supplements, they do not affect the body adversely. Birth control pills, regularize the hormonal status in the body. So, they have no effect too. But f...  Read Full »

How to cure sunken eyes?

Query: Helo doctor, The area under my eyes has sunken over a period of time. It has caused a  dark circle to appear below my eyes. I read about 'enophthalmos', a possible cause of this. Is there any treatment available for it? Where should I start?  Read Full »


Dr. Ganeshkumar Suresh Satpute

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I have seen the photographs (attachment removed to protect patient identity). Your eyes do not seem to be sunken. Do you use spectacles? Persons using spectacles may sometimes feel that their eyes are sunken. If you are still in doubt, you can consult an ophthalmolo...  Read Full »

I have a constipation problem, and my stomach is getting bigger. Why?

Query: Hi doctor, I am a 21 year old girl. I used to eat a lot from my childhood, but I was not that fat. I had a big belly from 13 years, and I used to hide it in my dress because I was shy of it. From about five months my stomach has become bigger. I have problems with sitting and doing daily household ...  Read Full »


Dr. Prathap

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. After seeing your photos (attachment removed to protect patient identity), this is what I feel. The issue with your stomach and constipation is related to your lifestyle only. It appears that the level of physical activity is very less in your case and so you are facing t...  Read Full »

What should a fatty liver grade 3 patient eat and drink?

Query: Hello doctor, I have been diagnosed with fatty liver grade 3, so my doctor told me to correlate clinically. My SGPT and SGOT levels are normal and within limits. So, the doctor, after doing a physical examination, said that there is no need of fibroscan. He told me to eat everything but exercise a l...  Read Full »


Dr. Happykumar Kagathara

Medical Gastroenterologist, Surgical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. I can understand your concern. Fatty liver is a condition in which, an excess of fat deposits in the liver, due to either excess fat content in diet or abnormal fat metabolism in the liver.  Reduction of fat content, not only reduces the fat level in blood but also ...  Read Full »

Can smoking cause clubbed nails?

Query: Hello doctor, I am a 23 year old male, who weighs 195 lbs and I am 5.10 feet tall. All of my fingers are clubbed. My nails have become wide and thick giving them an abnormal round appearance. The skin above my cuticles is slightly raised and red. My nails do not extend straight out, but they curve d...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I have seen the photo (attachment removed to protect patient identity) of your nails and fingers, and it is in fact clubbing. The cause is smoking-induced lung damage and bronchiectasis. Regarding the reversibility, we cannot be sure at this moment, as it will depend ...  Read Full »

I am having testicular pain for the past eight months. Please suggest me some exercises.

Query: Hello doctor, I am having testicular pain for the past about eight months. Ultrasound report is normal. Please suggest me yoga exercises and should I avoid something in my diet.  Read Full »


Dr. Hemang Sudhakarbhai Jani

Fitness Expert, Physiotherapist

Answer: Hello, Welcome to icliniq.com. As you mentioned you have testicular pain since eight months, many reasons are there for pain, commonly due to very tight underwear or continuous compression over thigh region or more driving in bike or vehicle may give rise to pain in groin and testicles, so my advice...  Read Full »

Can high triglycerides cause dizziness?

Query: Hello doctor, I am a 31 year old male, and my query is related to high BP, light-headedness, and high lipids. Let me first share a background and then I will come to the problem. I am over 6 feet tall, and my weight presently is about 113 kg. I smoke cigarettes regularly, around 6 to 7 every day, fo...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. First of all, thank you for the beautiful history. I am sorry, but I disagree with your doctor here, you may not need any BP (blood pressure) medication at all. I know you may be surprised, but according to JNC 8 guidelines, we need to have at least two higher BP readi...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.